# SDR CA040923008

- Difficulty date: September 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: U384U
- Condition: Mismanufactured
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO REPLACING CONNECTOR, WE VERIFIED WITH A DMM CONTINUITY FROM CONNECTOR END TO SOLDER TERMINALS.  (6) CONNECTORS WERE FOUND INPROPERLY MANUFACTURED, THE ORIENTATION OF THE SOLDER TERMINALS DID NOT MATCH THE CONNECTOR.  I HAVE CONTACTED THE QUALITY CONTROL MANAGER AT NEXUS AND NOTIFIED HIM OF THE FINDING. PARTS REMOVED FROM QUARANTINED AND SHIPPED TO NEXUS FOR ANALYSIS.
